so i was on the pill for nearly 2 years and i stopped it on october 1st . my first cycle after that was 31 days later then the one after that was 36 days later now ive just gotton another one today which is only 25 days later which is obviously alot earlier...Havnt used protection with my dh since my last 2 mp. Could this just be a normal outcome from the pill or could it mean something else?
+ Reply to Thread
Results 1 to 1 of 1
31-12-2011 23:21 #1Junior Member
- Join Date
- Oct 2011
By rainbow road in forum General ChatReplies: 11Last Post: 03-05-2012, 19:48
By Stiflers Mom in forum General ChatReplies: 39Last Post: 28-04-2012, 09:28
By Little Boys Blue in forum General Parenting Tips, Advice & ChatReplies: 5Last Post: 09-12-2011, 17:06
Sarah Tooke Childbirth & Parenting EducationProviding private, personalised antenatal childbirth & parenting education to expectant parents in the comfort of their ...
LATESTToilet training: when is the best time to start?Why it is OK for your child to be differentWhat is a blessing way? How is it different to a baby shower?
POPULARWhen can I start giving chores to my children?New baby nursery checklist – a guide to newborn essentialsWhat to pack for labour and hospital – a checklist
FORUMS - chatting now ...
Cyclone Debbie Support thread.General Chat
IVF babies due March/April/May 2017#2pregnancy and babies through IVF
Mirena helpContraception issues
HGC lelvels stressed please helpConception & Fertility General Chat
I am... #20General Chat
Early waking/routine help 17 month oldToddlers (1 year olds)
Pokemon go. Chat #2General Chat
Married At First Sight 2017Movies / Music / Books / TV Chat
Would you delay TTC because first child is starting first year of school.General Parenting Tips, Advice & Chat